This site is supported by donations to The OEIS Foundation.

CiteJ

From OeisWiki

Jump to: navigation, search


Contents

CiteJ

About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • This section lists works in which the first author's name begins with J.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.

References

  1. Slavik Jablan, Ljiljana Radovic and Radmila Sazdanovic, Nonplanar graphs derived from Gauss codes of virtual knots and links, JOURNAL OF MATHEMATICAL CHEMISTRY, Volume 49, Number 10 (2011) 2250-2267, doi:10.1007/s10910-011-9884-6
  2. S. Jablan, R. Sazdanovic, arXiv:math/0504479 Braid family representatives, Proc CGRT 2005 page 285
  3. Jablan S. and Sazdanovic R., LinKnot: Knot Theory by Computer, World Scientific Press, 2007. See e.g. p. 71.
  4. S. Jablan, R. Sazdanovic, Knots, Links and Self-avoiding curves, Forma 22 (2007) 5-13
  5. Brad Jackson and Frank Ruskey, Meta-Fibonacci Sequences, Binary Trees and Extremal Compact Codes, Electronic Journal of Combinatorics, 13 (2006), #R26, 13 pages. [Frank told njas: "Without the OEIS this paper would not exist".]
  6. Hannah Jackson, Kathryn Nyman and Les Reid, Properties of generalized derangement graphs, Involve, Vol. 6 (2013), No. 1, 25-33; doi:10.2140/involve.2013.6.25.
  7. Robert Jackson, Dmitriy Rumynin and Oleg V. Zaboronski, An approach to RAID-6 based on cyclic groups, Applied Mathematics & Information Sciences 5(2) (2011), 148-170; PDF
  8. Terence Jackson and Keith Matthews, "On Shanks' Algorithm for Computing the Continued Fraction of logb a", J. Integer Sequences, Volume 5, 2002, Article 02.2.7.
  9. Salvador Jacobi, Planning in Multi-Agent Systems, Technical University of Denmark, Department of Applied Mathematics and Computer Science, 2800 Kongens Lyngby, Denmark, 2014; PDF
  10. Jesper Lykke Jacobsen, Exact enumeration of Hamiltonian circuits, walks and chains in two and three dimensions (2007), arXiv:0709.2322.
  11. Jesper Lykke Jacobsen, Jesus Salas and Alan D. Sokal, Spanning Forests and the q-State Potts Model in the Limit q -> 0, Journal of Statistical Physics, Volume 119, Numbers 5-6 / June, 2005.
  12. J. Jacobsen, T. McAdam, A Boundary Value Problem for Integrodifference Population Models with Cyclic Kernels, 2013; http://www.math.hmc.edu/~jacobsen/nkernel.pdf
  13. J. L. Jacobsen, and J. Salas,Transfer Matrices and Partition-Function Zeros for Antiferromagnetic Potts Models IV. Chromatic polynomial with cyclic boundary conditions, J. Stat. Phys. 122 (2006) 705-760, arXiv:cond-mat/0407444
  14. Jacobsen, Jesper Lykke; Salas, Jesús Is the five-flow conjecture almost false? J. Combin. Theory Ser. B 103 (2013), no. 4, 532-565.
  15. J. L. Jacobsen and P. Zinn-Justin, arXiv:math-ph/0104009 A transfer matrix approach to the enumeration of colored links, J. Knot Theor. Ramif., v. 10 (2001), 1233-1267.
  16. G. Jäger, F. Arnold, SAT and IP based algorithms for magic labeling including a complete search for total magic labelings, Journal of Discrete Algorithms 31 (2015) 87–103; doi:10.1016/j.jda.2015.01.011
  17. Victoria Jaggard, After 12/13/14, What Are the Next Fun Dates for Math Lovers?, Smithsonian.com, Science Column, Dec 11 2014
  18. S. Jaidee, S. Stevens and T. Ward, Mertens' theorem for toral automorphisms (2008); arXiv:0801.2082
  19. Lalit Jain and Pavlos Tzermias, "Beukers' integrals and Apéry's recurrences", J. Integer Sequences, Volume 8, 2005, Article 05.1.1.
  20. Rafael Jakimczuk, Asymptotic Formulae for the n-th Perfect Power, Journal of Integer Sequences, Vol. 15 (2012), #12.5.5.
  21. Milan Janjic, Some integer sequences based on derangements (2007), arXiv:0704.3058.
  22. Milan Janjic, On a Class of Polynomials with Integer Coefficients (2008); arXiv:0804.2018 and JIS 11 (2008) 08.5.2
  23. Milan Janjic, An Enumerative Function (2008); arXiv:0801.1976
  24. M. Janjic, Some classes of numbers and derivatives, JIS 12 (2009) 09.8.3
  25. Milan Janjic, On Non-central Stirling Numbers of the First Kind (2009) arXiv:0901.2655
  26. M. Janjic, Hessenberg Matrices and Integer Sequences, J. Int. Seq. 13 (2010) # 10.7.8
  27. Milan Janjic, Generalized Compositions of Natural Numbers, arXiv:1012.3654 [math.CO]
  28. M. Janjic, Recurrence Relations and Determinants, Arxiv preprint arXiv:1112.2466, 2011
  29. M. Janjic, Determinants and Recurrence Sequences, Journal of Integer Sequences, 2012, Article 12.3.5.
  30. M. Janjic, A Generating Function for Numbers of Insets, Journal of Integer Sequences, 17, 2014, #14.9.7.
  31. M. Janjic, On Linear Recurrence Equations Arising from Compositions of Positive Integers, 2014; http://matinf.pmfbl.org/wp-content/uploads/2015/01/za-arhiv-18.-1.pdf
  32. M. Janjic and B. Petkovic, A Counting Function, arXiv preprint arXiv:1301.4550, 2013.
  33. M. Janjic and B. Petkovic, A Counting Function Generalizing Binomial Coefficients and Some Other Classes of Integers, Journal of Integer Sequences, 17 (2014), #14.3.5.
  34. Svante Janson, Euler-Frobenius numbers and rounding, arXiv preprint arXiv:1305.3512, 2013
  35. Tiago Januario and Sebastian Urrutia, An Analytical Study in Connectivity of Neighborhoods for Single Round Robin Tournaments, 14th INFORMS Computing Society Conference, Richmond, Virginia, January 11{13, 2015, pp. 188-199; doi:10.1287/ics.2015.0014
  36. Tiago Januario, S Urrutia, D de Werra, Sports scheduling search space connectivity: A riffle shuffle driven approach, Discrete Applied Mathematics, Volume 211, 1 October 2016, Pages 113–120; doi:10.1016/j.dam.2016.04.018
  37. M. Jarocinski and B. Mackowiak, Granger-Causal-Priority and Choice of Variables in Vector Autoregressions, http://www.eea-esem.com/files/papers/eea-esem/2012/1502/VariableChoiceVAR36.pdf, 2012.
  38. M. Jarocinski, B. Mackowiak, Online Appendix to "Granger-Causal-Priority and Choice of Variables in Vector Autoregressions", 2013; http://www2.wiwi.hu-berlin.de/institute/bartosz/VariableChoiceOA.pdf
  39. T. Januario, S. Urrutia, An Analytical Study in Connectivity of Neighborhoods for Single Round Robin Tournaments, 14th INFORMS Computing Society Conference Richmond, Virginia, January 11–13, 2015, pp. 188–199.
  40. Witold Jarnicki, W Myrvold, P Saltzman, S Wagon, Properties, Proved and Conjectured, of Keller, Mycielski, and Queen Graphs, arXiv preprint arXiv:1606.07918, 2016
  41. P. D. Jarvis, J. G. Sumner, Matrix group structure and Markov invariants in the strand symmetric phylogenetic substitution model, arXiv preprint arXiv:1307.5574, 2013
  42. Joanna Jaszunska and Jan Okninski, Structure of Chinese algebras, Journal of Algebra, Volume 346, Issue 1, 15 November 2011, Pages 31-81; doi:10.1016/j.jalgebra.2011.08.020.
  43. K. Javorszky, Natural Orders: De Ordinibus Naturalibus, 2016, ISBN 978 3 99057 1392
  44. C. Jean-Louis and A. Nkwanta, Some algebraic structure of the Riordan group, Linear Algebra and its Applications, Nov. 27, 2012.
  45. P. Jedlicka, A. Pilitowska, D. Stanovsky et al., The structure of medial quandles, arXiv preprint arXiv:1409.8396, 2014
  46. DJ Jeffrey, GA Kalugin, N Murdoch, Lagrange inversion and Lambert W, Preprint 2015; http://www.apmaths.uwo.ca/~djeffrey/Offprints/JeffreySYNASC2015paper17.pdf
  47. Jelínek, Vít, Dyck paths and pattern-avoiding matchings. European J. Combin. 28 (2007), no. 1, 202-213.
  48. V. Jelinek, Counting general and self-dual interval orders, Journal of Combinatorial Theory, Series A, Volume 119, Issue 3, April 2012, Pages 599-614; doi:10.1016/j.jcta.2011.11.010.
  49. Vit Jelinek and T. Mansour, On pattern-avoiding partitions, Elec. J. Combinat. 15 (2008) #R39.
  50. V. Jelinek, T. Mansour and M. Shattuck, On multiple pattern avoiding set partitions, Advances in Applied Mathematics, Volume 50, Issue 2, February 2013, Pages 292-326 doi:10.1016/j.aam.2012.09.002
  51. V. Jelínek, P. Valtr, Splittings and Ramsey Properties of Permutation Classes, arXiv preprint arXiv:1307.0027, 2013
  52. Gejza Jenca and Peter Sarkoci, Linear extensions and order-preserving poset partitions, Arxiv preprint arXiv:1112.5782, 2011
  53. H. K. Jenne, Proofs you can count on, Honors Thesis, Math. Dept., Whitman College, 2013; http://www.whitman.edu/mathematics/SeniorProjectArchive/2013/Jenne.pdf
  54. C. U. Jensen, A. Thorup, Gorenstein orders, Journal of Pure and Applied Algebra, 2014, in press.
  55. I. Jensen, arXiv:cond-mat/9910313 Enumerations of plane meanders], Talk presented at StatPhys-Taipei 1999.
  56. I. Jensen, arXiv:cond-mat/0008178 A transfer matrix approach to the enumeration of plane meanders], J. Phys. A 33, 5953-5963 (2000).
  57. K. Jensen, Aesthetics and quality of numbers using the primety measure, Int. J. Arts and Technology, Vol. 7, Nos. 2/3, 2014; http://vbn.aau.dk/files/197163405/IJART0702_0307_JENSEN.pdf
  58. D. Jhala, G. P. S. Rathore, K. Sisodiya, Some Properties of k-Jacobsthal Numbers with Arithmetic Indexes, Turkish Journal of Analysis and Number Theory, 2014, Vol. 2, No. 4, 119-124.
  59. Caleb Ji, T Khovanova, R Park, A Song, Chocolate Numbers, arXiv preprint arXiv:1509.06093, 2015
  60. Xiao-Juan Ji, Zhi-Hong Sun, Congruences for Catalan-Larcombe-French numbers, preprint arXiv:1505.00668 (A053175)
  61. Jia, Yan; Ling, San; Xing, Chaoping On self-dual cyclic codes over finite fields. IEEE Trans. Inform. Theory 57 (2011), no. 4, 2243-2251.
  62. J. Jina and P. Trojovsky, On determinants of some tridiagonal matrices connected with Fibonacci numbers, International Journal of Pure and Applied Mathematics, Volume 88 No. 4 2013, 569-575; ISSN: 1311-8080 (printed version); ISSN: 1314-3395 (on-line version); doi:10.12732/ijpam.v88i4.11
  63. P. Jipsen, N. Lawless, Generating all finite modular lattices of a given size, 2013; http://math.chapman.edu/~jipsen/preprints/JipsenLawlessModularLattices20130905.pdf
  64. G. Jiraskova and J. Shallit, The state complexity of star-complement-star, Arxiv preprint arXiv:1203.5353, 2012
  65. L. Jiu, V. H. Moll, C. Vignat, Identities for generalized Euler polynomials, 2014; PDF
  66. Andrew Jobbings, Enumerating nets, Preprint 2015; http://www.arbelos.co.uk/Papers/Enumerating-nets.pdf
  67. F. Johansson, B. Nakamura, Using functional equations to enumerate 1324-avoiding permutations, arXiv preprint arXiv:1309.7117, 2013
  68. Niklas Johansson, Efficient Simulation of Deutsch's Algorithm. Bachelor Project, Department of Mathematics, Linkoping University, May 2014; http://www.diva-portal.org/smash/get/diva2:786698/FULLTEXT01.pdf. See page 25.
  69. N. G. Johansson, Efficient Simulation of the Deutsch-Jozsa Algorithm, Master's Project, Department of Electrical Engineering & Department of Physics, Chemistry and Biology, Linkoping University, April, 2015
  70. Robert Johansson and Svante Linusson, Pattern Avoidance in Alternating Sign Matrices, Annals of Combinatorics, Volume 11, Numbers 3-4 / December, 2007.
  71. T. Johnson, F. Jedrzejewski, Looking at Numbers, Springer, 2014
  72. V. P. Johnson, Enumeration Results on Leaf Labeled Trees, Ph. D. Dissertation, Univ. Southern Calif., 2012; http://www.math.sc.edu/~czabarka/JohnsonThesis.pdf
  73. Daniel Johnson-Chyzhykov, G Menon, The Building Game: From Enumerative Combinatorics to Conformational Diffusion, J Nonlinear Sci (2016) 26: 815. doi:10.1007/s00332-016-9291-z
  74. Nathaniel Johnston, 11630 is the First Uninteresting Number, http://www.njohnston.ca/2009/06/11630-is-the-first-uninteresting-number/, June 12, 2009.
  75. N. Johnston, arXiv:1303.4150 Non-uniqueness of minimal superpermutations, Discrete Mathematics, 313 (2013), 1553-1557.
  76. Nathaniel Johnston, The Minimal Superpermutation Problem, http://www.njohnston.ca/2013/04/the-minimal-superpermutation-problem/, 2013.
  77. Bradley R. Jones, On tree hook length formulae, Feynman rules and B-series, 2014; http://people.math.sfu.ca/~kya17/students/brad_msc.pdf
  78. Jones, Brant; Taalman, Laura; Tongen, Anthony; Solitaire Mancala Games and the Chinese Remainder Theorem , Amer. Math. Mnthly, 120 (2013), 706-724.
  79. M. Jones, S. Kitaev, J. Remmel, Frame patterns in n-cycles, arXiv preprint arXiv:1311.3332, 2013
  80. Michael A. Jones, Proof Without Words: The Square of a Balancing Number Is a Triangular Number, The College Mathematics Journal, Vol. 43, No. 3 (May 2012), p. 212.
  81. M. Jones, S. Kitaev, and J. Remmel, Frame patterns in n-cycles, Discrete Math., 338 (2015), 1197-1215. Also arXiv:1311.3332.
  82. Robert S. Jones, Computing ultra-precise eigenvalues of the Laplacian within polygons, arXiv preprint arXiv:1602.08636, 2016
  83. Jakob Jonsson, Exact sequences for the homology of the matching complex, Journal of Combinatorial Theory, Series A, Volume 115, Issue 8, November 2008, Pages 1504-1526.
  84. J. Jordan and R. Southwell, Further Properties of Reproducing Graphs, Applied Mathematics, Vol. 1 No. 5, 2010, pp. 344-350. doi:10.4236/am.2010.15045.
  85. J. Jorgenson, L. Smajlovic, H. Then, Kronecker's limit formula, holomorphic modular functions and q-expansions on certain moonshine groups, arXiv preprint arXiv:1309.0648, 2013
  86. A Joseph, P Lamprou, A new interpretation of Catalan numbers, arXiv preprint arXiv:1512.00406, 2015
  87. C. Joslyn, E. Hogan, A. Pogel, Interval-Valued Rank in Ordered Sets, arXiv preprint arXiv:1312.4935, 2013
  88. C. Joslyn, E. Hogan, A. Pogel, Conjugacy and Iteration of Standard Interval Rank in Finite Ordered Sets, arXiv preprint arXiv:1409.6684, 2014
  89. M. Josuat-Vergès, Derivatives of the tree function, arXiv preprint arXiv:1310.7531, 2013
  90. Matthieu Josuat-Verges, A q-analog of Schlafli and Gould identities on Stirling numbers, Preprint, 2016; http://igm.univ-mlv.fr/~josuatv/files/josuat-qstirling.pdf
  91. M. Josuat-Verges, J.-C. Novelli and J.-Y. Thibon, The algebraic combinatorics of snakes, Arxiv preprint arXiv:1110.5272, 2011
  92. M. Josiat-Verges, arXiv:1011.0929 Enumeration of snakes and cycle-alternating permutations.
  93. F. Jouneau-Sion, O. Torres, In Fisher's net: exact F-tests in semi-parametric models with exchangeable errors, August 2014, preprint on ResearchGate.
  94. Marc Joye, Pascal Paillier and Berry Schoenmakers, On Second-Order Differential Power Analysis, in Cryptographic Hardware and Embedded Systems-CHES 2005, editors: Josyula R. Rao and Berk Sunar, Lecture Notes in Computer Science 3659 (2005) 293-308, Springer-Verlag.
  95. David Joyner, Projects in Cryptography, Codes, and Information Security, SM473 class notes, US Naval Academy, Feb. 1, 2013; http://www.usna.edu/Users/math/wdj/_files/documents/teach/sm473/sm473-crypto-lecture-notes.pdf.
  96. David Joyner and Jon-Lark Kim, Selected Unsolved Problems in Coding Theory, Springer, 2011.
  97. H.-K. Ju, Enumeration of weighted complete graphs J. Korean Math. Soc. 44 (6) (2007) 1351-1362
  98. H.-K. Ju and S. Seo, Enumeration of (0,1)-matrices avoiding some 2 X 2 matrices, Discrete Math., 312 (2012), 2473-2481.
  99. Benoit Jubin, Asymptotic series for Hofstadter's figure-figure sequences, arXiv:1404.1791; J. Integer Sequences, 17 (2014), #14.7.2.
  100. Raphael M. Jungers, Vladimir Y. Protasov, Vincent D. Blondel, Overlap-free words and spectra of matrices (2007), arXiv:0709.1794; Theoretical Computer Science, 410 (38-40) (2009) 3670 doi:10.1016/j.tcs.2009.04.022
  101. Raphael M. Jungers, Vladimir Yu. Protasov and Vincent D. Blondel, Computing the Growth of the Number of Overlap-Free Words with Spectra of Matrices, in LATIN 2008: Theoretical Informatics, Lecture Notes in Computer Science, Volume 4957/2008, Springer-Verlag.
  102. W. Just and G. A. Enciso, Ordered Dynamics in Biased and Cooperative Boolean Networks, 2013; http://www.ohio.edu/people/just/PAPERS/OrderCoop25.pdf

About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.
Retrieved from "http://oeis.org/wiki/CiteJ"
Personal tools